I am still here too. I havent posted in many months as I have beenb busy trying to be the new superstar at my new job. The job has been going great, but my lupus- not so much. Since December I've been having lots of pain especially in my hips. I know I had been working too much, traveling too was wearing me out. I think I am starting to come out of the flare- based on how I am feeling anyway...still waiting for the doctors appointment. I alos just had surgery- a few thinhgs taken care of at once- I believe in one stop shopping- all went well with that, and now I'm just getting back into my busy schedule. Trying to find the balance and stay healthy is my goal now.
I posted to her orginal posting on the pain board.
YOU are right Marilyn and Lisa. We havent been here for each other lately. I will try to do better. But between working and trying to keep up with lifes "must do's" I Havent had the energy to get online much until very recently. All my spare time has been sleeping, paying bills and trying to keep up with the house. Boy am I boring! But its all I have the energy for lately.
I'm sorry you are hurting so much. I know it not only saps our energy but our spirit as well. And when it lasts for a long time is sooo emotionally exhausting, you feel hopeless. Many on the board have found themselves in the same situation, myself included.
I can tell you that before you start monkeying around with your medications you need to meet with your rheumatologist again. At the very least please call their office! Please!!!
Dont stop taking medications on your own, in some instances it can be dangerous to just stop a med. It does sound like your doctors need to speak with each other to determine your best course of action.
But I can tell you that playing doctor and changing or stopping your medication may not be your best option. Mnay here have felt that the Plaquenil hasnt helped them because they were still in pain or felt worde, they stopped it and then realized how much the drug had been helping! They have posted that they would never do it again, ever!
Plaquenil is a slow acting drug....it can take months to start to see a difference. For me (and I can only speak for my benefit, we all react differently to this disease and the meds), I noticed smaller incremental differences every 3-6 months. At 2 years I finally felt like I had the energy to compare to my old self. I still experience pains and flares and exhaustion from time to time, lately its more frequent so I know I need to see my doc and get evaluated for changes in my meds.
I understand your frustration, I really do. I think everyone here can read your post and feel the pain you are experienceing. But PLEASE dont stop your meds, instead call your rheumy and insist on an appointment asap.